# SDR AU980911

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont TSIO520B
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 08227904
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING BRACKET CRACKED.
